Readings in the economics of taxation
Bibliographic Data
| ID | 10461297 |
|---|---|
| Authors | Pierre Bauchet, R A Musgrave, C S Shoup |
| Year | 1961 |
| Volume | 12 |
| Issue | 4 |
| Pages | 680-680 |
| Publication date | 1961-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Revue économique (JOURNAL) |
| Journal identifiers | ISSN: 0035-2764 • E-ISSN: 1950-6694 |
| Publisher | Sciences Po (PUBLISHER • FR) |
| DOI | 10.2307/3498107 |
| OpenAlex | W4255368991 |
| Language | EN |
| Citations received | 2 |
Economics · Mathematical economics · Corporate Taxation and Avoidance · Fiscal Policy and Economic Growth
| Highly cited | No |
|---|